# SDR DALA2023012600665

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 82,631 hours, 27,059 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 GOUGE (2E/A) ON LEADING EDGE OF LH HORIZONTAL STABILIZER BTW STAB STA 128 TO STAB STA 104 APPROX. CORRECTIVE ACTION: SUMMARY OF NRC 00051: LEADING EDGE OF LH HORIZONTAL STABILIZER BTW STAB STA 128 TO STAB STA 104 APPROX. WAS REPAIRED PER ER/A 605501-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2599660)
